We study numerically the asymptotic behavior of Jacobi matrices of measures supported on finite sets of interval, for which a complete theory exists, and on Cantor sets, whose properties (almost periodicity [G. Mantica, Quantum intermittency in almost periodic systems derived from their spectral properties, Physica D 103 (1997) 576–589]) are still conjectural. We employ tools from logarithmic potential theory and iterated function systems. In the latter case, our results seem to be consistent with almost periodicity in the sense of Besicovitch.

Asymptotic Behavior of Jacobi Matrices of IFS: A Long-Standing Conjecture

G. Mantica
2020

Abstract

We study numerically the asymptotic behavior of Jacobi matrices of measures supported on finite sets of interval, for which a complete theory exists, and on Cantor sets, whose properties (almost periodicity [G. Mantica, Quantum intermittency in almost periodic systems derived from their spectral properties, Physica D 103 (1997) 576–589]) are still conjectural. We employ tools from logarithmic potential theory and iterated function systems. In the latter case, our results seem to be consistent with almost periodicity in the sense of Besicovitch.
9789811215520
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11383/2103450
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
social impact